# SDR DALA2025112508583

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 77,504 hours, 36,766 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drain Mast
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG DRAIN MAST MISSING.  INSTALLED DRAIN AT AFT END OF DRAIN MAST IAW AMM 71-73, A/C OK FOR SVC. (LP: 8108788)
